# SDR USAA010465

- Difficulty date: April 25, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 47,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FAIL/SAFE ANGLE CORRODED .5 INCH BY .5 INCH, BS 767, BETWEEN S27L AND S26L.  INSTALLED REPAIR DOUBLER PER SRM 51-20-01, 51-70-11, AND 53-00-07.  (M)
